# SDR 2025F00139

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: General aviation
- Aircraft: N808MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2427
- Aircraft time: 16,204 hours, 14,899 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN LAF RIGHT MAIN LANDING GEAR TIRE BLEW ON THE RUNWAY. TIRE WAS FULLY DEFLATED AND WAS PARTIALLY OFF THE RIM. THE PILOT CAME TO A HALT AND AVOIDED ANY FURTHER DAMAGE TO THE WHEEL ASSEMBLY. NO INJURIES WERE REPORTED AT THE TIME.
